A 50-year-old member asked:
What to do if i'm a 58 year old man with prostate cancer , i'm undergoing radiation treatment and lupron (leuprolide) ,i get hot flashe?
1 doctor answer • 3 doctors weighed in
Dr. Laurie Harrellanswered
Radiation Oncology 32 years experience
Side effect: The most common side effect of Lupron (leuprolide) is hot flashes. Unfortunately there is not much to do about it. The good news is that Lupron (leuprolide) is stopping your prostate cancer from being active. Lupron (leuprolide) in addition to radiation has been shown to work better than radiation alone for some patients with prostate cancer.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsReviewed >2 years ago
Last updated Feb 9, 2019
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.